MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Veterinary and human toxicology · 2002

Massive gabapentin and presumptive quetiapine overdose.

Spiller Henry A, Dunaway Michael D, Cutino Letizia

Клинический случайСтатьяПеревод в очереди

Аннотация

Previous reports of gabapentin overdose have described mild symptoms of somnolence, ataxia and slurred speech. Quetiapine has produced a false positive for cyclic antidepressants on immunoassay drugscreens. Quetiapine overdose is associated with coma, QTc prolongation and hypotension. We report a case of massive gabapentin and presumptive quetiapine overdose with the highest recorded serum gabapentin concentration (104.5 u/ml) associated with coma, respiratory depression requiring mechanical ventilation, and hypotension.

Для цитирования: Spiller Henry A, Dunaway Michael D, Cutino Letizia. Massive gabapentin and presumptive quetiapine overdose.. Veterinary and human toxicology. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.